May 07, 2005 - 9:21 pm
I was diagnosed with papillary carcinoma with follicular variant in Feb. 2004 followed by 150mci I-131 in April 2004. I had my 1st yearly whole body scan in March. Prior to the scan (January) my Free T4 levels had increased from 1.2 to 1.8. My doctor said that after my scan I would go from .175 synthroid to .150. I was a little concerned because the levels had been decreasing, so I wasn't sure what made them increase. Well, it is now 2 months post-scan and I'm still very tired and have gained about 10 pounds. I asked to be re-tested this week and my Free T4 is now .6 - but the nurse said he wasn't going to change my meds because this was within the normal range. Would a decrease from .175 to .150 Synthroid make that much difference? Should I make an appointment to see my doctor? My next appointment isn't until July, but I'm not sure I can wait that long. Any advice would be appreciated. Thank you.